Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Convergence of conditional expectations and strong laws of large numbers for multivalued random variables


Author: Fumio Hiai
Journal: Trans. Amer. Math. Soc. 291 (1985), 613-627
MSC: Primary 60F15; Secondary 60B12
MathSciNet review: 800254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Fatou's lemmas and Lebesgue's convergence theorems are established for multivalued conditional expectations of random variables having values in the closed subsets of a separable Banach space. Strong laws of large numbers are also given for such multivalued random variables.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60F15, 60B12

Retrieve articles in all journals with MSC: 60F15, 60B12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0800254-X
Keywords: Multivalued random variable, Mosco convergence, conditional expectation, Fatou's lemma, Lebesgue's convergence theorem, strong law of large numbers
Article copyright: © Copyright 1985 American Mathematical Society